New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ynkefan31
Veteran Member


Date Joined Jul 2003
Total Posts : 586
   Posted 3/8/2005 8:05 AM (GMT -7)   
Morning Ladies.  Yesterday I had to have a shot of neupogen to bring up my white counts.  Today I am in such pain in my hips, legs, knees and back.  I took 2 tylenol  and it's not doing much to help.  My tumor markers have risen a bit and now am being scheduled for scans.  This has happened before (when I had a cold) and scans were always negative.  Will hope for that again.
I will try to make chat tonight if I can wrestle the computer away from my 15 year old, lol
 
 

:«§»:«§»VICKY«§»:«§»:


sdearing
Veteran Member


Date Joined Jul 2003
Total Posts : 700
   Posted 3/8/2005 8:47 AM (GMT -7)   
{{Vicky}} I hope it is a pork chop bone causing those markers to rise. Sending good thoughts, prayers and hugs your way.

L&H
Sara
Sara Dearing
 
Today is a gift, that's why they call it the present!


Cathi
Veteran Member


Date Joined Jul 2003
Total Posts : 702
   Posted 3/8/2005 9:36 AM (GMT -7)   
Vicky..

Sorry you are feeling so crummy from the Neupogen shot, but hope it helps....Hope to see you at chat.

Love and Hugs

Cathi
Sometimes it is a slender thread, Sometimes a strong,
stout rope; She clings to one end, I the other;
She calls it friendship; I call it hope....


wackygal
Veteran Member


Date Joined Jul 2003
Total Posts : 857
   Posted 3/8/2005 5:21 PM (GMT -7)   
Vicky-
I remember something about Neupogen causing pain becuase it's stimulating the growth of white cells, and for some reason I remember the back being mentioned... I'm sorry I can't remember more!! Hope it's a pork chop bone....
Hugs
STefanie
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
"It's been worth everything I've been through,
 To do what I do"

                       To Do What I Do   -Alan Jackson, 2004


Tavish
Veteran Member


Date Joined Jul 2003
Total Posts : 2272
   Posted 3/8/2005 7:29 PM (GMT -7)   
Vicky, sorry for your troubles...I heard the same thing Stef did about the pain. There is a lot of activity in the marrow after the neupagen, so it hurts. And for the rising markers, for sure a pork chop bone must be the cause.

Hoping it is nothing...
L&H,
Lori


Candy
Veteran Member


Date Joined Jul 2003
Total Posts : 1294
   Posted 3/9/2005 7:44 AM (GMT -7)   
Vicki:

Sorry about the pain. If it isn't one thing it's another. Praying for pork chop bones.

Hugs,

Candy

 Perfume and incense bring joy to the heart, and the pleasantness of one's friend springs from his earnest counsel.

Proverbs 27:9


grammy
Regular Member


Date Joined Mar 2004
Total Posts : 340
   Posted 3/9/2005 1:51 PM (GMT -7)   
Vicky,

I hope you don't mind my butting in, I don't post very often but read everyday. I also took Neupogen shots every two weeks for 4 months. The pain is pretty uncomfortable. I would hurt so bad that my poor husband could not lay a hand on me at night. A hot soak in the tub helped some and I did take pain meds. As with everything else related to chemo this to passed. I'm still having quite a bit of pain, which my onc says is from the Taxol. I pray this passes quickly for you and that it is not to bad.

My best to you
Donna

debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 3/9/2005 5:27 PM (GMT -7)   

Vicky:

Take hot baths or showers. If you have any type of bath salts for body aches, pour them in full force. When I was on Taxol, I lived in the tub and shower. Also, as someone stated, don't hesitate to take pain meds. Tylenol 3 is helping me at this time but I do have stronger meds if needed. As another cancer survivor told me, pain control and management is very important. The body has a more difficult time healing if there is pain that keeps you from resting.

Hugs

Deb


 


ardee
Veteran Member


Date Joined Sep 2003
Total Posts : 854
   Posted 3/9/2005 9:36 PM (GMT -7)   
Hi Vicky,

I took Neupogen shots for 2 days on on the third day I couldn't move. My back hurt so bad that all I could do is walk and cry. Couldn't sit, couldn't lay. My poor son walked me back and forth downstairs. The doctor said, "Take Tylenol." Ha! Even Vicodin didn't make a dent. I refused to take any more of those injections after that. LOL

Hope your pain goes away soon. The pain does go away in about 36 hours. Hang in there. I'm sending gentle healing hugs your way.

L&H,
Rita


Ynkefan31
Veteran Member


Date Joined Jul 2003
Total Posts : 586
   Posted 3/10/2005 4:03 AM (GMT -7)   
Thank you all. The pain left as quickly as it came on. I cannot take any of the celebrex type drugs, I am allergic to the sulfanamides. The tylenol didnt do very much, but thank goodness I didnt need it for too long
Thanks for all your help.

:«§»:«§»VICKY«§»:«§»:

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 11:05 AM (GMT -7)
There are a total of 2,733,558 posts in 301,134 threads.
View Active Threads


Who's Online
This forum has 151271 registered members. Please welcome our newest member, Namie.
338 Guest(s), 13 Registered Member(s) are currently online.  Details
Bololidat, Serenity Now, Scaredy Cat, Tick41, mpost, jabele, pmm73, WORLD HEALING, Bobby Mac, Namie, peanut307, Traveler, iamamess


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer